# SDR AALA20020210

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, ROWS 7/12 SEAT MOUNTED CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES FOR SEAT 7/12.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
